MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902230
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number, therefore, the lot expiration and device manufacture dates are unknown.Initial reporter facility name: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation, therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted tria firm ureteral stent was being removed from a patient during a stent removal procedure in the bladder performed on (b)(6) 2020.The tria firm ureteral stent was implanted about two weeks prior to the planned stent removal procedure performed on (b)(6) 2020 with no issues reported during placement.However, the exact implant date was not reported.According to the complainant, on (b)(6) 2020, during the planned stent removal procedure, the stent was slipping from the grasper and it was difficult to remove.Reportedly, after several attempts the physician was able to remove the stent using a flexible grasper.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10641251
Report Number3005099803-2020-04431
Device Sequence Number17056289
Product Code FAD
UDI-Device Identifier08714729937852
UDI-Public08714729937852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902230
Device Catalogue Number1983-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1